I suffered vertigo (intense dizziness) this morning while lying and rolling over in my bed. I have been doing parasite cleanse since Jan. 11 (11 days ago), taking the recommened max. dosage of three capsules per day of Intestinal Support by Eclectic Institute. But in the last five days, I doubled the dosage (6 capsules per day) because there is one website said we can double the dosage. I feel better now while sitting and stopped taking the capsules.
1. Could my vertigo was due to the overdose, not detox reaction? Please note before this vertigo episode, I already experienced running nose for about four days by taking the recommened three capsules per day and then no more detox symptoms. According to Mayo Clinic the vertigo occurs when normal carbonate crystals break loose and fall into wrong part of the canals in the inner ear. Doctors don't know what causes this. I suffered vertigo once, about twenty years ago. What should I do to heal this illness? May be I should wait and see what happens after taking a break in the parasite cleanse.
2. I also had diarrhea this morning. But, I think it was not related to the over dosage. It was probably caused by my recent increased intake of magnesium supplement. I will reduce my magnesium dosage. And see what happens after the reduction.
If the formula contains wormwood then this could be a cause, it can be toxic. Other possibility is too much die off and you are creating many free radicals. Taking antioxidants at higher levels may help.
I would think that the vertigo is being caused by a toxic reaction. The Bentonite pulls toxins out. The only issue with Bentonite is that it will pull minerals out, I prefer using bulk charcoal (see Tom Harrelson's website for instructions).
Yes, I think you are right. Both the vertigo and diarrhea were toxic reactions.
I had stopped taking the parasite cleansing pills two days ago after 11-day cleanse because of the vertigo. But now I still suffer vertigo when I lie down or bend down. I undertand, it is necessry to repeat the cleanse several times in order to complete the cleanse. I am afraid my current health status cannot stand further detox reactions or further cleanse will make the vertigo worse. Should I resume the parasite cleanse? If yes, when should I resume and should I change to other brands such as Clakia or Humaworm?
Those were my symptoms before I began cleansing and I always attributed them to an overload of toxins. Check over the next couple of days and see if you pass anything in your bm. A clear water enema may help eliminate the toxins that are causing the feelings of vertigo (even though you are having diarrhea the enema may help). Drink plenty of water and take vitamin C. Do a search on here for other methods to minimize die-off. Everybody has something that works best on them.
Even if this is a reaction to an overdose of herbs these methods should help make you feel better. When I take too much wormwood I have extreme sleep disturbances and headaches which usually go away if I stop taking it.
I would not take any breaks, if you can live with the die off and/or side effects, but maybe switch to other products. All of them seem to cause die off, however, initially, and this can go on for a month or longer. To me stopping is like saying, "Okay bugs, you get a break, keep on repopulating, sucking up my nutrients & leaving your filth behind." I don' theeenk so!
Here is what helped me for whatever it might have in it that could possibly help you. I hasten to add my die off symptoms lasted maybe 3 months, getting less acute as time went by, first with humanworm, then with the zappers, then when I changed the positions of the zappers. You gotta fight as much as possible, even if it causes you some suffering, mho. It's a battle and you are the would be spoils.